Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

My throat has got more swollen and painful after the treatment of tonsillitis

Hi i have had tosillitis for 6 days now my doctor gave me antibiotics on day 2 and i feel im not getting any better my throat has gone more swollen and painful, i have to take co-codomol at least 5 times a day to relieve the pain. I have no history illnesses or allergies and am 28 years old.
Asked On : Sun, 20 Mar 2011
Answers:  3 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to healthcare magic.
As you have been diagnosed with tonsillitis it is better you follow the advice of your doctor and take the antibiotic for full course of 5 days, if it is not treated then your doctor will change the antibiotics to a higher group. Take the antiinflammatory and analgesics along with the cough syrup. warm saline gargling three to four times a day.
take care.
Answered: Sun, 20 Mar 2011
I find this answer helpful
  User's Response
hi.. im 17weeks pregnant and i have a tonsil infection.... now i have a running nose... after 3 days i always notice that cough will be followed.... i always encountered this problem..... i always drink calamansi juice but the pain is still there.. plz help me...
Answered: Wed, 20 Apr 2011
Homeopath Dr. Rangadhar Satapathy's  Response

Greetings from health care magic

You have acute tonsilitis. As you are telling your doctor has prescribed antibiotics. He must have given any anti-inflammatory and analgesic too. Please follow your doctor advise and do not try for self medication. Saline warm water gurgling will be helpful. Avoid cold exposure, any aerated cold drink, junk and fast foods. Take pleanty of water and normal diet. Thank you for contacting us.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor